# SDR SWIA2021090360710

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 527-575
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK  STR 15  FS 527.00 TO FS 575.00 IS PITTED AND CORRODED.   (C-CHECK RO 8/31/21)   REMOVED OLD AND INSTALLED NEW SERVIABLE SEAT TRACK ON RH SIDE LOCATED AT TR 15  FS 527.00 TO FS 575.00 IAW CRJ700 AMM 53-00-49-400-801(A03). REFERENCE CAMP# 22868878 FOR FAB OF NEWE PART. REF CONTIUATION CARD FOR DETAILS OF WORK PERFROMED
